# SDR YENA2020022490192

- Difficulty date: February 19, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 74,317 hours, 27,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Partition
- Condition: Cracked
- Location: Frames 41-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON STRUCTURE ON FWD PARTITION WEB BTW FR41-42 COMMON TO THE TI ANGLE RH AFT IN MAIN WHEEL WELL; REF AEM NR 2020-20/1-2020-76785 - PERFORMED REPAIR ON STRUCTURE FWD PARTITION TI ANGLE RH IAW JB EC A20-178-01, SB A320-53-1259-R04, TD/80749679/005/2020#A, RDAS 80749679/003/2020. THIS REPAIR IS CLASSIFIED AS MAJOR.
